# SDR DL76L030254

- Difficulty date: March 18, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 24,903 hours, 3,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 29104
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 1L AND 1R INOP.  REPLACED M1208 BATTERY PACK, CHECKS OK.
